# SDR YENA2024082901191

- Difficulty date: August 28, 2024
- Submitted: August 29, 2024
- Operation: Air carrier
- Aircraft: N4077J
- Make and model: Airbus A321-271N
- Aircraft serial: 11604
- Aircraft time: 2,916 hours, 442 cycles
- Engine: Iae PW1133GAJM
- Engine time: 2,916 hours, 442 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 10204203121
- Part serial: 3PXAT00216
- Condition: Failed
- Location: Nr 2
- Part time: 1,217 hours, 260 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#20, LHR-JFK. (ETOPS) 'ENG NO.2 DOES NOT SHOW OIL QTY WITH FADEC 2 GROUND POWER SELECTED ON - CAUSES ENG 2 MINOR FAULTS; REMOVED AND REPLACED ENG # 2 EEC IAW AMM 73-21-01. OPS CHECK NORMAL. NO FAULTS MESSAGES DISPLAYED ON ECAN. A/C OK FOR SVC.'
